# SDR IXXA0100029

- Difficulty date: March 15, 2001
- Submitted: July 3, 2001
- Operation: Air carrier
- Aircraft: N820BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46065
- Aircraft time: 79,927 hours, 33,374 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Cap
- Condition: Gouged
- Location: Sta 1703
- Part time: 79,927 hours, 33,374 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, A GOUGED WAS DETECTED AT FUSELAGE STATION 1703, LONGERON 22 LEFT FUSELAGE FRAME CAP. REPAIR ACCOMPLISHED REMOVAL OF DAMAGED CAP, FABRICATION AND INSTALLATION IN ACCORDANCE WITH DACO DRAWING 5612146 AND ENGINEERING ORDER 53-DC8-1783.
